MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC DAVINCI 5; VISION SIDE CART

INTUITIVE SURGICAL, INC DAVINCI 5; VISION SIDE CART
Model Number 380746-46
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 03/27/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An isi field service engineer (fse) was dispatched to further investigate the customer reported issue.The fse reviewed the logs and found some errors from the event date; however, they had cleared after a few power cycles the same day.The fse checked the fiber cables and they were reportedly good.The fse ran light level tests and signals were strong.The fse power cycled the system 8 times with 2 test drives and had no issues.
 
Event or Problem Description
It was reported that during a da vinci-assisted malignant hysterectomy procedure, the customer was encountering non-recoverable system errors.An intuitive surgical, inc.(isi) technical support engineer (tse)) was unable to review the system logs since the system was not connected to the internet.Before calling the tse for assistance, the customer had already reseated all fiber cable connections except at the console.The tse then guided the customer to power the system off and reseat the console fiber cable.After this, the system powered back on without error, and the customer noted it had previously powered up normally before failing again.The tse remained on the line for several minutes to monitor whether the error would recur while ports were being placed, during which time the surgeon decided to convert the procedure to open surgery due to frustration with the repeated error.No complications to the patient were reported following the conversion to open surgery.

Brand Name
DAVINCI 5
Common Device Name
VISION SIDE CART
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key24932105
Report Number2955842-2026-21583
Device Sequence Number5179488
Product Code NAY
UDI-Device Identifier00886874119662
UDI-Public(01)00886874119662
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K232610
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 04/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number380746-46
Device Catalogue Number380746
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/27/2026
Initial Report FDA Received Date04/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/14/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown